“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 11179
School of Physics
  Title:   Universality of Anderson Transition in Two-Dimensional Systems of Symplectic Symmetry Class
  Author(s):  R. Sepehrinia
  Status:   Published
  Journal: Phys. Rev. B
  Vol.:  81
  Year:  2010
  Pages:   045104
  Supported by:  IPM
We investigate localization of noninteracting particles with spins higher than [1/2] in a two-dimensional random potential with spin-orbit coupling. We consider an integer spin (s=1) and a half-integer spin (s=[3/2]) belonging to orthogonal and symplectic symmetry classes respectively. We show that particles with integer spin are localized and those with half-integer spin exhibit Anderson Transition. The transition belongs to universality class of conventional symplectic model with spin-[1/2] particles.

Download TeX format
back to top
scroll left or right